MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Catalog Number 413501
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: end user reporting dispensing pins having plastic particulate in them.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
824 12th ave
bethlehem, PA 18018
4847197287
MDR Report Key21975671
Report Number2523676-2025-00469
Device Sequence Number7273167
Product Code LHI
UDI-Device Identifier04022495769756
UDI-Public(01)04022495769756
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number413501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown